Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/54408
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Conference paper
Title: Higher symmetries of the square of the Laplacian
Author: Eastwood, M.
Leistner, T.
Citation: Proceedings of Symmetries and Overdetermined Systems of Partial Differential Equations, 2008 / vol.144, pp.319-338
Publisher: SPRINGER
Publisher Place: Germany
Issue Date: 2008
Series/Report no.: The IMA Volumes in Mathematics and its Applications ; 144
ISBN: 9780387738307
Conference Name: Symmetries and Overdetermined Systems of Partial Differential Equations (17 Jul 2008 - 04 Aug 2006 : USA)
Statement of
Responsibility: 
Michael Eastwood and Thomas Leistner
Abstract: The symmetry operators for the Laplacian in flat space were recently described and here we consider the same question for the square of the Laplacian. Again, there is a close connection with conformal geometry. There are three main steps in our construction. The first is to show that the symbol of a symmetry is constrained by an overdetermined partial differential equation. The second is to show existence of symmetries with specified symbol (using a simple version of the AdS/CFT correspondence). The third is to compute the composition of two first order symmetry operators and hence determine the structure of the symmetry algebra. There are some interesting differences as compared to the corresponding results for the Laplacian.
Keywords: Symmetry algebra; Laplacian; conformal geometry
RMID: 0020083252
DOI: 10.1007/978-0-387-73831-4_15
Description (link): http://www.springer.com/math/dyn.+systems/book/978-0-387-73830-7
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.